Limit distribution of the mean square deviation of the Gasser-Müller nonparametric estimate of the regression function.
Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 501-516
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1999__6_6_48508,
author = {Absava, R. and Nadaraya, E.},
title = {Limit distribution of the mean square deviation of the {Gasser-M\"uller} nonparametric estimate of the regression function.},
journal = {Georgian mathematical journal},
pages = {501--516},
year = {1999},
volume = {6},
number = {6},
zbl = {0943.62033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48508/}
}
TY - JOUR AU - Absava, R. AU - Nadaraya, E. TI - Limit distribution of the mean square deviation of the Gasser-Müller nonparametric estimate of the regression function. JO - Georgian mathematical journal PY - 1999 SP - 501 EP - 516 VL - 6 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48508/ LA - en ID - GMJ_1999__6_6_48508 ER -
%0 Journal Article %A Absava, R. %A Nadaraya, E. %T Limit distribution of the mean square deviation of the Gasser-Müller nonparametric estimate of the regression function. %J Georgian mathematical journal %D 1999 %P 501-516 %V 6 %N 6 %U http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48508/ %G en %F GMJ_1999__6_6_48508
Absava, R.; Nadaraya, E. Limit distribution of the mean square deviation of the Gasser-Müller nonparametric estimate of the regression function.. Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 501-516. http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48508/